Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On some subalgebras of a von Neumann algebra crossed product


Author: Baruch Solel
Journal: Trans. Amer. Math. Soc. 281 (1984), 297-308
MSC: Primary 46L55
MathSciNet review: 719671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study conditions for a nonselfadjoint subalgebra of a von Neumann crossed product $ \mathcal{L}$ to be an algebra of analytic operators with respect to a flow on $ \mathcal{L}$. We restrict ourselves to the case where $ \mathcal{L}$ is constructed from a finite von Neumann algebra $ M$ with a trace preserving $ ^{\ast}$-automorphism $ \alpha $ that acts ergodically on the center of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0719671-0
Keywords: Crossed product, nonselfadjoint subalgebra, analyticity, flow, spectral subspaces for groups of automorphisms
Article copyright: © Copyright 1984 American Mathematical Society